# SDR T17A201701238016

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N880TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258528
- Aircraft time: 11,368 hours, 7,487 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1HE112
- Condition: Defective
- Location: Mlg
- Part time: 11,368 hours, 7,487 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, CREW EXPERIENCED A RAPID DECREASE IN PRESSURIZATION, INCREASE IN CABIN ALTITUDE AND THE WARNING HORN.  RAN CHECKLIST DESCENDED TO SAFE ALTITUDE AND DETERMINED IT WAS SAFE TO CONTINUE TO DESTINATION.  MAINTENANCE FOUND THE SQUAT SWITCH TO HAVE HIGH RESISTANCE WHEN IT SHOULD HAVE READ OPEN.  R & R THE SQUAT SWITCH, OPS CHECK GOOD.
